Connection of statins, rosvastatin, with neuropathy of feet?

Posted by loulou816 @loulou816, Jan 19 6:51am

Started taking 5mg of generic Crestor about 16 months ago. I took it every other day. My feet started to spasm at first, and now they feel numb, tight, and burn. Is there any connection with statins and neuropathy. I stopped taking my statin three days ago to see if my feet feel any better. Actually, since I stopped taking the drug and started doing foot exercises, they don’t burn as much. Any reply’s would be very much appreciated. Thank you. Btw, I don’t have diabetes.

I have neuropathy. I attribute it to statins. I took every one you can think of and had the muscle reaction to all of them.The Minnesota Neurological Society published an article about statins and neuropathy back in 2002. It's on the internet. They will help your cholesterol if you are willing to have neuropathy the rest of your life. I no longer take any statin. Several doctors have told me: "No evidence" of statins and neuropathy. Sorry, I believe there is.

REPLY

I agree! My doctor insisted I try one, so I did.. one pill. lowest dose. Got terribly sick for 24 hours, delerious and in pain. My first husband was very healthy but decided to do what his doctor said. He went on statins and then shortly after died. heart attack.

REPLY
@rois4richo

I have neuropathy. I attribute it to statins. I took every one you can think of and had the muscle reaction to all of them.The Minnesota Neurological Society published an article about statins and neuropathy back in 2002. It's on the internet. They will help your cholesterol if you are willing to have neuropathy the rest of your life. I no longer take any statin. Several doctors have told me: "No evidence" of statins and neuropathy. Sorry, I believe there is.

Jump to this post

@rois4richo I think this may be the article on statins and neuropathy back in 2002 that you were referring to:

Statin Drugs May Increase Risk Of Peripheral Neuropathy: https://www.sciencedaily.com/releases/2002/05/020514075710.htm

REPLY

You are exactly correct. I hope it helps.

REPLY
@maryflorida

I agree! My doctor insisted I try one, so I did.. one pill. lowest dose. Got terribly sick for 24 hours, delerious and in pain. My first husband was very healthy but decided to do what his doctor said. He went on statins and then shortly after died. heart attack.

Jump to this post

REPLY
@maryflorida

I agree! My doctor insisted I try one, so I did.. one pill. lowest dose. Got terribly sick for 24 hours, delerious and in pain. My first husband was very healthy but decided to do what his doctor said. He went on statins and then shortly after died. heart attack.

Jump to this post

@maryflorida As you know the body is a very complicated system of all sorts of interactions. Your post on reactions to Statins does not establish a "cause and effect or symptoms" relationship for the use of Statins. There are many statistical studies with hundreds of patients that try to establish what are the most frequent side effects of statins vs the real therapeutic benefits. You may find this Study in the UK interesting.. I must say that I take Statins and I do think there are side effects. https://www.sciencedaily.com/releases/2020/11/201115185935.htm

REPLY
Please sign in or register to post a reply.